Biology · Human Anatomy and Health
Certain antibiotics can lead to malabsorption syndrome primarily by causing which of the following side effects?
- 1Altering the structural anatomy of the intestine
- 2Changing the normal fluid intake
- 3Altering the normal flora of the intestine✓
- 4Changing the normal food intake
Correct answer
Altering the normal flora of the intestine
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Biology?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Human Anatomy and Health?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Biology · Human Anatomy and Health